CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Varah-J-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1971
Number of items: 1.

1971

Varah, J. M. (1971) Stability of High Order Accurate Difference Methods for Parabolic Equations with Boundary Conditions. SIAM Journal on Numerical Analysis, 8 (3). pp. 569-574. ISSN 0036-1429. http://resolver.caltech.edu/CaltechAUTHORS:20120802-161426394

This list was generated on Wed Jun 19 04:25:20 2019 PDT.